# SDR AWXA200601817

- Difficulty date: October 5, 2006
- Submitted: October 26, 2006
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 63,113 hours, 39,159 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 66249002
- Condition: Cracked
- Location: Bs 683
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MCN - MAJOR REPAIR - C-19 CHECK - FOUND CLIP CRACKED, OUTBOARD SIDE OF FLOORBEAM, BS 683.25, LBL 0.07, WL 208.1.  REPLACED CLIP, OUTBOARD SIDE OF FLOORBEAM, BS 683.25, LBL 0.07, WL 208.1 IAW AWA ER 03-5360-06296-SS2.
